# SDR R61A201202250144

- Difficulty date: February 25, 2012
- Submitted: March 4, 2012
- Operation: Air carrier
- Aircraft: N127HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000206
- Aircraft time: 10,887 hours, 8,725 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Check Valve
- Part number: 10014524
- Condition: Corroded
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE EMERGENCY RAM AIR VALVE CHECK VALVE CORRODED ON THE RIM.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY RAM AIR CHECK VALVE IAW EMB 175 21-25-03.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
